# SDR SWAA2019012928977

- Difficulty date: December 18, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 62,844 hours, 36,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A541017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT FASTENER HOLE CORRODED AT BS 328+12, LBL 11.  R&R PANEL BREAK PER SRM AND DWG.
